Distributions of Sums of Nonidentical Random Variables

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Original languageEnglish
    Title of host publicationHandbook of Item Response Theory, Volume Two: Statistical Tools
    EditorsWim J. van der Linden
    PublisherCRC Press
    Pages87-103
    ISBN (Print)9781466514324
    DOIs
    Publication statusPublished - 2016

    Publication series

    NameChapman & Hall/CRC Statistics in the Social and Behavioral Sciences
    PublisherCRC Press

    Keywords

    • METIS-319992
    • IR-102742

    Cite this

    van der Linden, W. J. (2016). Distributions of Sums of Nonidentical Random Variables. In W. J. van der Linden (Ed.), Handbook of Item Response Theory, Volume Two: Statistical Tools (pp. 87-103). (Chapman & Hall/CRC Statistics in the Social and Behavioral Sciences). CRC Press. https://doi.org/10.1201/b19166-8